| Model Number |
802018 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified the reported complaint.The light emitting diode (led) on the module did not come on.The fsr replaced the assembly flow module.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the central control monitor (ccm) displayed a 'service module art flow' message.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6 the reported complaint was confirmed.Per supplier evaluation, the five volt (v) and ground were shorted.This was confirmed with a digital voltmeter.After removing components one by one it was found that the integrated circuit at the u11 position had failed causing the short.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Updated blocks: d9 and h6.During laboratory analysis, the product surveillance technician (pst) installed the flow module into lab use only (luo) testing equipment.Upon powering on the unit, the light emitting diode (led) did not power on and the central control monitor (ccm) displayed a 'flow1: service module' message.The pst replaced the printed circuit board assembly (pcba) from the module with a luo pcba.The module then functioned as intended determining that the pcba of the module was defective.Upon microscopic evaluation of the pcba, he had found that the electrical component u1 was damaged and failed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Per data log review: on (b)(6) 2022 the flow meter reported several errors.5.0 volt (v) supply range status event (8) 7.5v supply range status event (8) motor voltage (vmot) power state change (disabled) vmot over-current alarm (710) pod initialization failure - erasable electronically programmable read only memory (eeprom) checksum invalid this would have caused the message 'art flow: service module' as reported.Subsequent power ups caused the pod initialization failure - eeprom checksum invalid each time.The log confirms the complaint.